Conditions of stability, pseudostability and quasi-stability of the Pareto set in a vector trajectorial problem

Authors

  • Vladimir Emelichev Belarussian State University, Minsk, Belarus
  • Dmitriy Podkopaev Belarussian State University, Minsk, Belarus
Abstract views: 149

Abstract

Not available.

Downloads

Download data is not yet available.

References

L.N. Kozeratskaya, T.T. Lebedeva and T.I. Sergienko, Vector problems of integer programming: parametric analysis and investigation of stability, Doklady AN SSSR 307, 3 (l989), pp. 527-529.

I. V. Sergienko, L.N. Kozeratskaya and T.T. LebedevaStability Investigation and Parametric Analysis of Discrete OptimizationProblems, Navukova Dumka, Kiev, (1995).

V. A. Emelichev and M.M Kravtsov, On stabilily in traiectorial problems for vector optimization, Kibenetika i sistemni analis. 4 (1995), pp. 137-143.

V. A. Emelichev, M.M. Kravtsov and D.P. Podkopaev, On quasi-stability radius of multicriteria trajectorial problems, Doklady AN Belarusi 40, I (1996), pp. 9-12.

Yu, N. Sotskov, V. K. Leontev and E. N. Gordeev, Some concepts of stability analysis in combinatorial optimization, Discrete Applied Mathematics 58 (1995), pp. 169-190, https://doi.org/10.1016/0166-218x(93)e0126-j

V. A. Emelichev, E. Girlich and D. P. Podkopaev, On stability of efficient solutions in a vector trajectorial problem of discrete optimization. I, Isvestiya AN Respubliki Moldova. Mathematika 3 (1996), pp. 5-16.

V. V. Podinovskiy and V. D. Nogin, Pareto Optimal Solutions of Multicriteria Problems, Nauka, Moscow, (1982).

R. E. Steuer, Multiple Criteria Optimization: Theory, Cormputation and Application. John Wiley & Sons, New york (1986).

S. Smale, Global analysis and economics. V. Pareto theory with constraints, J. Math. Econ. 1 (1974), pp. 213-221, https://doi.org/10.1016/0304-4068(74)90013-5

Downloads

Published

1998-02-01

How to Cite

Emelichev, V., & Podkopaev, D. (1998). Conditions of stability, pseudostability and quasi-stability of the Pareto set in a vector trajectorial problem. Rev. Anal. Numér. Théor. Approx., 27(1), 91–97. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1998-vol27-no1-art10

Issue

Section

Articles